# SDR DL76G081740

- Difficulty date: December 15, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 46,068 hours, 6,667 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

L PACK INOP MSG AND L PACK OFF LIGHT ANNUNCIATED ON A/C PNL BIT CONTLLR NO FAULTS.  RESET L PACK, NOW OPERATES NORMAL.  OK FOR SERVICE.  REPLACED L PACK FLOW CONT VLV, LEAK CHECK NORMAL.
